# SDR CALA2013123094015

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,750 hours, 23,760 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STATION 1460 & STRINGER 27L.  CORROSION OUT OF LIMITS.  REPLACED FRAME IAW SRM 51-40-02 PARA 4 & 7 FIG 3, 6, 8 & 12 & DRAWING 146N1029 SHEET 3.
